A case of a digitate injection site reaction from subcutaneous bortezomib in a patient with myeloma

Read full text
Authors: Rachel L. Creighton, Tamryn Eglington, Luke Y. C. Chen, Ashley E. Sutherland
Cited by: 1
References: 12

Abstract

The proteasome inhibitor bortezomib is widely used in the treatment of multiple myeloma. While peripheral neuropathy and gastrointestinal effects are well-documented adverse reactions to bortezomib administration, cutaneous side effects in patients with multiple myeloma are less commonly reported. We present a patient with IgG kappa multiple myeloma who developed a spider-like and digitate eruption at the site of subcutaneous bortezomib injection. This report expands the spectrum of bortezomib-associated dermatologic toxicity and emphasizes the importance of clinician awareness for prompt diagnosis and management.

Fields of Study & Subjects

Multiple Myeloma Research and Treatments Ubiquitin and proteasome pathways Cancer Treatment and Pharmacology

Publication details

Journal / source
SAGE Open Medical Case Reports
Publisher
SAGE Publications
Volume
14
Pages
2050313X251411508–2050313X251411508
Publication date
1 January 2026
Language
EN